# SDR AALA201908279042

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 77,020 hours, 12,619 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS IN FLIGHT RIGHT ENGINE IS STUCK IN HIGH  IDLE WITH THROTTLES RETARDED N1= LEFT 38.2--RIGHT 46.5 EGT= LEFT-342--RIGHT 395 N2= LEFT 73.3---RIGHT 79.6 FF= LEFT 0.9---RIGHT 1.4. MAINTENANCE ACCOMPLISHED FLIGHT/GROUND IDLE SOLONOID TEST IAW AMM 73-21-04, FOUND OK. ACCOMPLISHED ENGINE TEST 3 MINIMUM IDLE SPEED CHECK AND APPROACH IDLE SPEED TEST CHECK, FOUND OK IAW AMM 71-00-00-735-034-H00.
